# SDR SIMA201811098003

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 34,946 hours, 30,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY LT INOP-C/A-PERFORMED OPS CHECK OF PAX DOOR EMERGENCY LT IAW EMB AMM TASK 33-50-00-700-801-A OPS CHECK GOOD
